Minimal multipliers for consecutive Fibonacci numbers

Matthews K.R. (1996) Minimal multipliers for consecutive Fibonacci numbers. Acta Arithmetica, 75 3: 205-218.

Author Matthews K.R.
Title Minimal multipliers for consecutive Fibonacci numbers
Journal name Acta Arithmetica   Check publisher's open access policy
ISSN 0065-1036
Publication date 1996
Sub-type Article (original research)
Volume 75
Issue 3
Start page 205
End page 218
Total pages 14
Subject 2602 Algebra and Number Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 01:11:48 EST by System User